Yesterday was my 12th day. As I said in previous entries I had fallen into depression, I have lost contact with her and I had a strong and terrifying depersonalization feeling, I didn't know who I was.
I have had moments of quietness mixed with horrible moments of fear, racing thoughts and a strong feeling of not being there at all. Yesterday I spent the afternoon in Barcelona with a female friend (we've known each other for almost 20 years) and as I was explaining my situation to her I felt panic, a shaky voice and the feeing that my head wasn't working right. Inmediately after I went to rehearse with my band. The keyboardist wasn't there and I just rehearsed with the two female members of the band who are very supportive and kind. Rehearsing is always quite soothing as we play songs I wrote a long time ago, before all the bad times set in. During the rehearsal I also felt shaky but somewhat calmer.
And then, as I was driving home, something strong happened. I began to feel clarity. Tiredness was going away and I began regaining a strong feeling of identity, of knowing who I am. The racing thoughts were also disappearing, it was like falling into myself again. I felt a strong knot in my stomach and almost the need to scream from all the energy that was coming in again. I didn't post anything because I wanted to wait for the morning to see if the clarity was still there after a night's sleep and yes, it remains.
But, I still don't feel longing or loving feelings, I feel quite detached, like the block (or whatever this is) is still there, a bit like a robot, like I could go like this endlessly, calm but detached and empty. A bit angry for the lost opportunities and for having lost the loving feeling I had for her. I hope that this is just a passing phase and that I can reconnect with myself again as the rebooting process goes on. At least the anxiety and the depression are vanishing.
By the way, now that I am a little bit more in charge I have decided not to take the SSRI. I have only taken it for five days now and I don't think there will be any withdrawal effect as I was taking a very small dose.